# SDR VTZA98140

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 6003303881
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 6718 - ATL-IAD - DURING CRUISE, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH AIRCRAFT WAS DAMAGED BY HAIL AND A/C HAD A ENGINE SHUTDOWN DUE TO FLAMEOUT.  ENGINE WAS RESTARTED WITH NO PROBLEMS INDICATING.  AIRCRAFT LANDED AT IAD AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND MAINTENANCE REMOVED AND REPLACED RADOME, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
